English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Extensions of Schur's irreducibility results

MPS-Authors
/persons/resource/persons235648

Laishram,  Shanta
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236202

Shorey,  Tarlok N.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Laishram, S., & Shorey, T. N. (2011). Extensions of Schur's irreducibility results. Indagationes Mathematicae, 21(1-2), 87-105. doi:10.1016/j.indag.2011.03.002.


Cite as: http://hdl.handle.net/21.11116/0000-0004-20CB-3
Abstract
There is no abstract available